# SDR W8PA970644

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 792 3 INCHES LONG, WL 153, RBL 26 INSIDE AFT CARGO DOOR.  REPAIRED PER SRM'S 52-30-01, 51-70-13.  (X)
